# SDR YENA2022031600255

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 38,104 hours, 24,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING: CORROSION IN DOUBLER OF WASTE PANEL LOCATED IN FR 88 AND STRG 27R / 28R IN CF III INTERNAL STRUCTURE; ALL WORK WAS ACCOMPLISHED ON TOMEX NRC 000151, CORROSION ON INTERNAL DOUBLER OF PANEL BOX WASTE BTW FR 88 TO FR 89 AND BTW STRG 27R TO 28R WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB190 SRM 51-12-01, SRM 51-10-03 AND SRM 53-23-60/AD51. AREAS WAS REPAIRED PER EMB-190 SRM 53-23-60 REPAIR 51. REPAIR PARTS MUST BE INSPECTED WITH EXTERNAL LFEC NDT PART 6 TASK 53-23--00-250-804-B WITH AN INTERVAL OF 4009 FC ACCORDING TO EMB-190 SRM 53-23-60 PAR. 6.A. TABLE 202 FUR -E190-00-00315 (CLASSIFIED AS A MAJOR REPAIR)
